Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Why is there spotting after periods ?

Period started on the 16th and lasted till the 20th. Was normal. Had sex on the 19th. We are ttc. No bleeding on the 21st. On the 22nd started spotting. Very light and noticeable when I use the bathroom. Been wearing a pantyliner but hardly anything there. Had a miscarriage in february. Normal periods since then. Never has had spotting after periods. just wondering what could be going on.
Asked On : Thu, 23 Jun 2011
Answers:  2 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
hi welcome to health care magic.see you have to avoid sex during menstrual periods because it may produce infection or you feel spotting it may because of dont worry about it.and wait till your next cycle come


Answered: Thu, 23 Jun 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Bon king,
Thanks for query,
you have not to worry,some times it happens,
You have not to worry about pregnancy also.
Take rest if still spotting.
ok and bye.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor